| Catalog Number |
FCL-137-02/A |
| Medical Device Problem Codes |
Fracture (1260); Material Separation (1562)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
03/30/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow-up report will be submitted once the evaluation is complete.
Event or Problem Description
The account alleges that during a biventricular pacemaker/ implantable cardioverter defibrillator (biv-icd) implant procedure, the vein selector tip detached within the patient's coronary sinus.A vascular snare was unsuccessfully used in an attempt to remove the foreign body.The foreign body was left within the patient.Another device was used to complete the procedure.No additional patient consequences to report.The patient is stable and asymptomatic.
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed and a root cause could not be determined.A review of the device history record was performed and one similar complaint was identified for this lot number.The similar complaint is still under investigation at this time.